Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 64, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 2, 2025, 9:13 PM EDT for 6 counties in Indiana. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 9:13 PM EDT (01:13 UTC)
- Expired
- Apr 2, 2025, 10:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Boone County, IN, Clinton County, IN, Hamilton County, IN, Hendricks County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 44 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 9:26 PM EDT | TSTM WND DMG | 1 Wsw Carmel, IN | Reports of debris and damage within Carmel. Trees and powerlines down and roads flooded. |
| Apr 2, 9:26 PM EDT | TSTM WND DMG | 1 Wsw Carmel, IN | Building damage and large tree limbs broken. Time estimated from radar. |
| Apr 2, 9:28 PM EDT | TORNADO | 3 Wsw Carmel, IN | An EF-1 tornado with peak winds of 105 mph and a path length of 6.60 miles tracked in an east-northeasterly direction through mainly southeastern portions of the Carmel area...from near 116th Street and Pennsylvania Street to 146th Street and Community Drive. |
| Apr 2, 9:30 PM EDT | TSTM WND DMG | 1 W Carmel, IN | Side of Carmel Old Town Antique Mall building peeled off by thunderstorm winds. Time estimated from radar. |
| Apr 2, 9:30 PM EDT | HAIL 1 | 3 W Westfield, IN | Report from mPING: Quarter (1.00 in.). Time estimated from radar. |
| Apr 2, 9:35 PM EDT | TSTM WND GST 87 | 1 N Lapel, IN | Thunderstorm winds were measured at 87 mph north of Lapel. Time estimated from radar. Location estimated. |
| Apr 2, 9:39 PM EDT | TSTM WND GST 68 | Tipton, IN | Time estimated from radar. |
| Apr 2, 9:43 PM EDT | TORNADO | 2 S Lapel, IN | An EF-2 tornado with peak winds of 125 mph and a path length of 2.15 miles tracked in a north-northeasterly direction across southeastern portions of the Lapel area. A farmhouse and several outbuildings sustained significant damage with debris strewn to the no |
| Apr 2, 9:46 PM EDT | TORNADO | 1 Nw Lapel, IN | An EF-1 tornado with peak winds of 110 mph and a path length of 11.57 miles tracked in an overall northeasterly direction from where it likely started in a field north of the Fishersburg community to about 4 miles north of Anderson. A farm north of Lapel had s |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:17 PM EDT | Tornado Watch | SPC | 7 hr |
| Apr 2, 9:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
055
WUUS53 KIND 030113
SVRIND
INC011-023-057-063-095-159-030200-
/O.NEW.KIND.SV.W.0064.250403T0113Z-250403T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
913 PM EDT Wed Apr 2 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southwestern Madison County in central Indiana...
Southeastern Clinton County in central Indiana...
Northeastern Hendricks County in central Indiana...
Boone County in central Indiana...
Hamilton County in central Indiana...
Western Tipton County in central Indiana...
* Until 1000 PM EDT.
* At 913 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Lebanon to near Brownsburg,
moving northeast at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Carmel, Kirklin, Noblesville, Thorntown, Ulen, Whitestown, Tipton,
Zionsville, Westfield, Morse Reservoir, Cicero, Lebanon, Sheridan,
Arcadia, Atlanta, Kempton, Sharpsville, Lapel, and Fishers.
This includes Interstate 65 between mile markers 128 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM EDT for central
Indiana. A Tornado Watch also remains in effect until 400 AM EDT for
central Indiana.
&&
LAT...LON 4004 8578 3992 8630 3992 8635 3989 8644
4015 8664 4041 8608 4040 8607
TIME...MOT...LOC 0113Z 244DEG 40KT 4014 8659 3992 8643
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GM2 follow-up statements
972
WWUS53 KIND 030131 RRA
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
931 PM EDT Wed Apr 2 2025
INC063-030141-
/O.CAN.KIND.SV.W.0064.000000T0000Z-250403T0200Z/
Hendricks IN-
931 PM EDT Wed Apr 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDRICKS COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for central
Indiana. A Tornado Watch also remains in effect until 400 AM EDT for
central Indiana.
LAT...LON 3997 8610 3996 8623 4022 8635 4033 8601
4004 8578
TIME...MOT...LOC 0131Z 254DEG 49KT 4019 8620 3999 8611
$$
INC011-023-057-095-159-030200-
/O.CON.KIND.SV.W.0064.000000T0000Z-250403T0200Z/
Madison IN-Clinton IN-Boone IN-Hamilton IN-Tipton IN-
931 PM EDT Wed Apr 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHWESTERN MADISON...SOUTHEASTERN CLINTON...NORTHEASTERN
BOONE...HAMILTON AND SOUTHWESTERN TIPTON COUNTIES...
At 931 PM EDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Tipton to Carmel, moving east at
55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Sheridan, Noblesville, Arcadia, Atlanta, Tipton, Lapel, Westfield,
Morse Reservoir, Cicero, Carmel, and Fishers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for central
Indiana. A Tornado Watch also remains in effect until 400 AM EDT for
central Indiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3997 8610 3996 8623 4022 8635 4033 8601
4004 8578
TIME...MOT...LOC 0131Z 254DEG 49KT 4019 8620 3999 8611
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GM667
WWUS53 KIND 030157 RRA
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
957 PM EDT Wed Apr 2 2025
INC011-023-057-095-159-030207-
/O.EXP.KIND.SV.W.0064.000000T0000Z-250403T0200Z/
Madison IN-Clinton IN-Boone IN-Hamilton IN-Tipton IN-
957 PM EDT Wed Apr 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON...
SOUTHEASTERN CLINTON...NORTHEASTERN BOONE...HAMILTON AND SOUTHWESTERN
TIPTON COUNTIES WILL EXPIRE AT 1000 PM EDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM EDT for central
Indiana. A Tornado Watch also remains in effect until 400 AM EDT for
central Indiana.
LAT...LON 3997 8610 3996 8623 4022 8635 4033 8601
4004 8578
TIME...MOT...LOC 0157Z 244DEG 40KT 4032 8586 4011 8577
$$
PumaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:12 PM EDT, 1 minute earlier. Its key messages:
- Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well
- Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches
- Wind Advisory through 1 am tonight with wind gusts to 50 mph expected
- Widespread, significant river flooding expected late week into next week.
Area forecast discussion, Apr 2, 9:12 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Indianapolis IN 912 PM EDT Wed Apr 2 2025 .KEY MESSAGES... - Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well - Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches - Wind Advisory through 1 am tonight with wind gusts to 50 mph expected - Widespread, significant river flooding expected late week into next week. && .FORECAST UPDATE... Issued at 912 PM EDT Wed Apr 2 2025 High confidence for storms the next several hours as the convective complex across Central Indiana currently stretches from west of Lebanon to western Hendricks county and to points southwest near Linton and Vincennes. HRRR suggest this line of storms will make steady progress eastward across Central Indiana through the next 2-3 hours, exiting Indiana by 100AM. Strong low level jet remains in place ahead of the line feeding the storms. Thus severe storms will continue to be expected through the early morning hours as the storms depart. Some storms may have the capability of producing 70- 80 mph winds. Overnight, after 200am, dry weather will return as high pressure builds across Indiana from the west. High clouds will lead to just partly cloudy skies with westerly winds. && .MESOSCALE UPDATE... Issued at 912 PM EDT Wed Apr 2 2025 Weak echoes on KVWX from near Vincennes south-southwestward to near Paducah, Kentucky, appear to be a shallow convective process within a deep/moist (but capped) PBL, per model soundings. Some glaciation is seen in Day Cloud Phase RGB satellite imagery, but small anvils are orphaned quickly. Large scale ascent is minimal for this to change in the short term, thus capping should continue to suppress deeper more organized convection for the next few hours, at least for central Indiana. && .SHORT TERM (This Evening through Thursday)... Issued at 152 PM EDT Wed Apr 2 2025 A strong mid-latitude cyclone is taking shape over the Midwest currently, with a broad warm sector setting up across Indiana. The system's warm front passed through early this morning with a round of elevated convection. Winds are now out of the south and temperatures have climbed into the low 70s as of 1pm, dew points are near 60F. Continued warm moist advection is expected as we head into the afternoon hours. Given the strength of the mid-latitude cyclone, a tight MSLP gradient has become established over Indiana. Very gusty gradient winds are developing with gusts already to 45mph at IND, and up to 52mph near Vincennes. High-resolution guidance suggests continued gusts 45 to 55 mph are likely at times this afternoon. These strong southerly winds will allow moisture to advect northward, setting the stage for our convective threat later this afternoon and evening. SEVERE WEATHER POTENTIAL AND HAZARDS Thunderstorms are ongoing along a cold front across Illinois and Missouri as of this writing, with eastward propagation expected through the afternoon hours. Ahead of the line, strong southerly flow is promoting rapid moisture advection which will help destabilize the atmosphere, especially in the lower levels. Thick cirrus from the upstream convection could limit diurnal heating somewhat...but instability from advection alone will likely be more than enough to compensate. Our primary hazard will depend on storm mode, which is a bit tricky today. Shear vectors are roughly parallel with the initiating boundary, in this case the system's cold front...so a linear mode is preferred. However, there may be enough forcing to overcome weak CIN within the open warm sector to promote a few discrete cells near and just ahead of the front / ongoing line of storms. Model soundings show steep lapse rates with moisture through the column. Additionally, long curved hodographs indicate large amounts of wind shear especially in the lower levels. Should a discrete cell form then it could easily become a supercell with all hazards possible, including tornadoes and large hail. Tornado potential will depend on the quality of low-level moisture and near-ground lapse rates. That being said, mesoscale trends will need to be monitored very closely as the event unfolds. As mentioned above, our most likely storm mode will be linear. In this case, strong damaging winds, potentially significant (over 75mph), are the most likely hazard. A QLCS tornado or two is possible as well, especially within line breaks, due to the large amounts of low-level shear present. It is also possible that a mixed mode occurs where we begin with a few discrete cells before upscale growth transitions everything into a line. Lastly, flash flooding is possible as some storm training is possible. Some of the higher-resolution model runs are depicting 2-4 inches of rain in isolated swaths. THURSDAY The cold front mentioned above looks to cross the state during the night tonight, settling across the Ohio River by around sunrise. North of the front, cooler temperatures and diminished winds are expected. Zooming back out a bit, guidance is showing a deepening trough over the Rockies with a subtle wave ejecting eastward early Thursday. This wave then rides the front allowing it to lift northward a bit. Showers and thunderstorms expand in coverage through the day as lifting arrives ahead of the wave. Our flooding threat increases substantially later Thursday and into the weekend. Though Thursday's risk depends on how much rain we see across the region today. More details in the long range discussion below. && .LONG TERM (Thursday Night through Wednesday)... Issued at 223 PM EDT Wed Apr 2 2025 ...MULTIPLE ROUNDS OF HEAVY RAIN THROUGH SUNDAY MORNING... ...SIGNIFICANT FLOODING POSSIBLE... High confidences concerns for significant flooding across the Ohio Valley as multiple rounds of moderate to heavy rainfall will impact the region into Sunday. The frontal boundary that will pass through the forecast area tonight will becomes quasi-stationary across the Ohio Valley on Thursday. A highly amplified and blocky upper level pattern across the country anchored by a deep trough over the Intermountain West and a strong ridge off the southeast US coast will place the Ohio Valley within deep southwest flow that will draw a rich fetch of moisture from both the equatorial Pacific and the Gulf. Additionally the sharp baroclinic zone that will align north of the stagnant frontal boundary will further promote strong lift and convergence with a strong upper jet supporting divergence aloft. This setup is historically supportive of a prolonged risk for heavy rainfall and flooding for the Ohio Valley and central Indiana. Thursday Night through Sunday The second wave of heavier rainfall and storms for Thursday night (with tonight being the first) has trended further north into the forecast area with recent model runs as the boundary is likely to become nearly stationary just south of the Ohio River. Rain showers will return as north as early as Thursday afternoon but the widespread heavier rainfall rates will focus Thursday night. A strong mid level deformation axis north of the surface front will lend its weight to enhancing rainfall across the forecast area with growing confidence in a widespread 1 to 2 inches by Friday morning. In addition to the rainfall received later today and tonight...these amounts will lead to exacerbating flooding concerns while only serving to magnify the impacts from the third and fourth waves of heavier rainfall set to impact the region Friday night through early Sunday. Rainfall coverage will briefly diminish on Friday morning leaving cloudy skies and a cool...damp easterly flow across much of central Indiana. The front will shift further north into the region Friday afternoon with the third wave of rainfall poised to arrive late day into Friday night as surface waves ride along the boundary. Precip efficiency levels should be excellent as deep convergence up through 700mb aligns with the axis of highest precip water values above the climatological max and near 300% of normal for early April. This will support widespread heavy rainfall over the entire forecast area all night and into Saturday morning. Additional rainfall amounts of 1 to 3 inches look likely. Rainfall coverage and rates may diminish briefly again Saturday morning before the arrival of a stronger surface wave into the region by late Saturday triggers the fourth and final wave of rainfall into the Ohio Valley for Saturday afternoon and night with the frontal boundary shifting back to the southeast of the region as the night progresses. Despite slightly lower PWAT values...low level profiles remain ideal for heavy...efficient rainfall to impact the forecast area for several hours before transitioning to lighter and more scattered rain late Saturday night as the trailing upper level trough moves in from the west. Flooding concerns will be maximized by Friday night and Saturday as even a small amount of rain is likely to initiate or worsen ongoing flooding. Temperatures may struggle to climb out of the 40s on Sunday with a stiff northerly wind and periodic light showers and maybe a few snowflakes making for a miserable end to the weekend. Rainfall Amounts and Flooding To reiterate the four primary waves of rainfall will come... - This Evening/Early Overnight - Thursday Night - Friday Late Day/Friday Night - Saturday Afternoon/Night Widespread rainfall amount of 4 to 7 inches are likely across the forecast area later today through Sunday with highest amounts south. The potential for up to 8-9 inches may sneak up into far southern portions of the forecast area as well. These rainfall amounts will produce significant flooding...especially along rivers...creeks and streams and within poor drainage areas. High confidence exists that the heavy rainfall anticipated through Sunday could be one of the highest impact flooding events for central Indiana over the last 15 years. A reminder that the Flood Watch will go into effect for the entire forecast area at 00Z tonight and run through 12Z Sunday and now covers all of central Indiana. Monday through Wednesday Other than a small threat for a few light areas of precipitation Monday into Tuesday...the pattern will shift to a cooler and drier regime that likely extends out for much of next week as deep troughing develops across the eastern part of the country. Highs by Monday and Tuesday will only range from the mid 40s to mid 50s with those temperatures persisting out through later next week. && .AVIATION (00Z TAF Issuance)... Issued at 605 PM EDT Wed Apr 2 2025 Impacts: - Thunderstorms this evening. Some Severe. - Southwest wind gusts 40 to 45 knots this evening. Severe gusts in excess of 55 Knts with storms. - MVFR and worse conditions possible at times and especially in thunderstorms - Rain returns Thursday evening Discussion: Radar shows a strong squall line stretching from NE IL across Central IL to SE MO and Arkansas. HRRR suggests this line of storms will push across Central Indiana within the 00Z-05Z time frame. Ahead of the line VFR Conditions with strong gusts to 40 knts will be possible. As the line passes severe gusts, heavy rain and MVFR or worse cigs will be possible. The line will exit overnight leading to a quick return to VFR after 06Z. Here, forecast soundings show drying and subsidence within the column in the wake of the convective line as surface high pressure builds across the area from the plains states. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for INZ021-028>031-035>049- 051>057-060>065-067>072. Wind Advisory until 1 AM EDT Thursday for INZ021-028>031-035>049- 051>057-060>065-067>072. && MESOSCALE...BRB UPDATE...Puma SHORT TERM...Eckhoff LONG TERM...Ryan AVIATION...Puma
Hazardous weather outlook, Apr 2, 2:53 PM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 253 PM EDT Wed Apr 2 2025 INZ021-028>031-035>049-051>057-060>065-067>072-031000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 253 PM EDT Wed Apr 2 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Numerous thunderstorms and heavy rain will develop late this afternoon into tonight. Severe weather is expected. Tornadoes and widespread damaging winds are likely with large hail and flash flooding possible as well. The main timeframe for severe weather will be from 5 pm through 1 am. Outside of thunderstorms, windy conditions are expected, with gusts up to 50 to 55 mph possible into this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional thunderstorms are possible at times Thursday into Saturday. Some severe storms cannot be ruled out through Friday, especially south of Interstate 70. Present indications are that damaging winds would be the primary severe threat. More rounds of heavy rain Thursday through Saturday night will lead to additional flooding or prolonging existing flooding. Significant river flooding is expected to develop late this week and into the weekend. Lightning is a threat from any storm. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send reports in this evening into tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Apr 2, 8:50 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
850 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Funnel Cloud 1 N Terre Haute 39.49N 87.38W
04/02/2025 Vigo IN Trained Spotter
Viewed from US41 and 7th Avenue.
&&
BHLocal storm report, Apr 2, 8:51 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
851 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 4 WSW West Terre Haute 39.44N 87.52W
04/02/2025 Vigo IN Emergency Mngr
Three semi-trucks were overturned by
thunderstorm winds near the Indiana-Illinois
state border.
&&
BHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:00 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Parke and 4 more | 45 min |
| Apr 2, 8:09 PM EDT | Tornado Warning | IND | Parke, Vermillion, Vigo | 21 min |
| Apr 2, 8:12 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 33 min |
| Apr 2, 8:29 PM EDT | Tornado Warning | IND | Parke, Putnam, Vermillion | 31 min |
| Apr 2, 8:34 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Clinton, Fountain, Hendricks, Montgomery and 3 more | 41 min |
| Apr 2, 8:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Daviess, Greene, Hendricks, Knox and 8 more | 47 min |
| Apr 2, 8:56 PM EDT | Tornado Warning | IND | Daviess, Greene, Knox, Sullivan | 19 min |
| Apr 2, 9:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 27 min |
| Apr 2, 9:09 PM EDT | Tornado Warning | IND | Boone, Hendricks, Marion | 21 min |
| Apr 2, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 50 min |
| Apr 2, 9:18 PM EDT | Severe Thunderstorm Warning | IND | Boone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more | 42 min |
| Apr 2, 9:21 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Marion, Monroe, Morgan and 2 more | 39 min |
| Apr 2, 9:22 PM EDT | Tornado Warning | IND | Boone, Hamilton, Hancock, Marion | 23 min |
| Apr 2, 9:27 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 33 min |
| Apr 2, 9:38 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 18 min |
| Apr 2, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Madison, Randolph, Tipton | 32 min |
| Apr 2, 9:45 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 15 min |
| Apr 2, 9:49 PM EDT | Tornado Warning | IND | Delaware, Madison, Tipton | 26 min |
| Apr 2, 9:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 38 min |
| Apr 2, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Shelby | 34 min |
| Apr 2, 10:00 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Martin | 30 min |
| Apr 2, 10:01 PM EDT | Tornado Warning | IND | Daviess, Martin | 29 min |
| Apr 2, 10:12 PM EDT | Tornado Warning | IND | Delaware | 18 min |
| Apr 2, 10:17 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Madison, Marion, Rush and 1 more | 43 min |
| Apr 2, 10:20 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more | 3 hr |
| Apr 2, 10:24 PM EDT | Tornado Warning | IND | Jackson, Lawrence, Martin | 36 min |
| Apr 2, 10:27 PM EDT | Tornado Warning | IND | Hancock, Johnson, Marion, Shelby | 13 min |
| Apr 2, 10:28 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Rush, Shelby | 32 min |
| Apr 2, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Knox, Lawrence, Martin and 1 more | 29 min |
| Apr 2, 10:42 PM EDT | Tornado Warning | IND | Hancock, Henry, Rush | 18 min |
| Apr 2, 10:49 PM EDT | Tornado Warning | IND | Jackson, Lawrence | 26 min |
| Apr 2, 10:50 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Rush, Shelby | 40 min |
| Apr 2, 10:52 PM EDT | Flash Flood Warning | IND | Brown, Greene, Johnson, Monroe, Morgan, Owen and 2 more | 3 hr |
| Apr 2, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 33 min |
| Apr 2, 10:59 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 46 min |
| Apr 2, 11:03 PM EDT | Severe Thunderstorm Warning | IND | Henry | 12 min |
| Apr 2, 11:06 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 24 min |
| Apr 2, 11:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 57 min |
| Apr 2, 11:44 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Jackson, Johnson and 5 more | 3 hr |
| Apr 3, 1:30 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more | 9 hr |
| Apr 3, 2:00 AM EDT | Areal Flood Warning | IND | Brown, Greene, Johnson, Monroe, Morgan, Owen and 2 more | 6 hr |
| Apr 3, 2:39 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Apr 3, 3:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Shelby | 8 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Johnson | 25 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Bartholomew | 4 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Hancock | 15 hr |
| Apr 3, 7:02 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 25 hr |
| Apr 3, 7:56 AM EDT | Areal Flood Warning | IND | Brown, Monroe | 3 hr |
| Apr 3, 8:59 AM EDT | Areal Flood Warning | IND | Henry, Rush | 6 hr |
| Apr 3, 9:33 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 7 days |
| Apr 3, 9:33 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 21 days |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | IND | Brown, Monroe | 4 hr |
| Apr 3, 11:28 AM EDT | River Flood Warning | IND | Marion | 25 hr |
| Apr 3, 12:41 PM EDT | River Flood Warning | IND | Hamilton, Marion | 5 days |
| Apr 3, 12:41 PM EDT | River Flood Warning | IND | Marion, Morgan | 6 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Bartholomew | 5 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 21 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Shelby | 5 days |
| Apr 3, 12:58 PM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 12 days |
| Apr 3, 1:14 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 16 days |
| Apr 3, 1:14 PM EDT | River Flood Warning | IND | Tippecanoe | 5 days |
| Apr 3, 2:29 PM EDT | River Flood Warning | IND | Johnson | 5 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.